# SDR AALA20180215006

- Difficulty date: February 14, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 76,693 hours, 12,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200008731
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 HANDLE ILLUMINATION EMERGENCY LIGHT MISSING. REPLACED LIGHT ASSY.
